JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Polynomial Equation in Radicals
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 4,  2008, pp.545-551
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.4.545
 Title & Authors
Polynomial Equation in Radicals
Khan, Muhammad Ali; Aslam, Muhammad;
  PDF(new window)
 Abstract
Necessary and sufficient conditions for a radical class of rings to satisfy the polynomial equation (R[x])
 Keywords
Radical classes of rings;polynomial equation;polynomial extensibility;Amitsur property;matrix equation;nil radical;Jacobson radical;uniformly strongly prime;super hereditary radical class;super strong radical class;
 Language
English
 Cited by
1.
ON -LIKE RADICALS OF RINGS, Bulletin of the Australian Mathematical Society, 2013, 88, 02, 331  crossref(new windwow)
2.
ON α-LIKE RADICALS, Bulletin of the Australian Mathematical Society, 2011, 1  crossref(new windwow)
 References
1.
S. A. Amitsur, A general theory of radicals II, radicals in rings and bicategories, Amer. J. Math., 76(1954), 100-125. crossref(new window)

2.
M. Aslam and A. M. Zaidi, Matrix equation in radicals, Stud. Sci. Math. Hung., 28(1993), 447-452.

3.
K. I. Beidar, E. R. Puczylowski and R. Wiegandt, Radicals and polynomial rings, J. Austral. Math. Soc., 72(2002), 23-31. crossref(new window)

4.
D. M. Burton, A first course in rings and ideals, Addison-Wesley, 1970.

5.
N. J. Divinsky, Rings and radicals, University of British Columbia, Vancouver, 1965.

6.
B. J. Gardner, A note on radicals and polynomial rings, Math. Scand., 31(1972), 83-88.

7.
J. Krempa, On the properties of polynomial rings, Bull. Acad. Sci., 20(1972), 545-548.

8.
A. G. Kurosh, Radicals of rings and algebra, (Russian) Math. Sbornik N.S., 33(75), 13-26 (Translated in Rings, Modules and radicals, Proc. Colloq. Keozthely, 1297-1314, 1917) MR 15 # 194g.

9.
D. M. Olson, A uniformly strongly prime radical, J. Austral. Math. Soc., 43(1987), 95-102. crossref(new window)

10.
R. E. Propes, The Radical equation ${\rho}(R_n)\;=\;({\rho}(R))_n$, Proc. Edin. Math. Soc., 14(1975), 257-259.

11.
L. H. Rowen, Ring theory (Vol.1), Academic Press Inc., 1988.

12.
A. Smoktunowicz, Polynomial rings over nil rings need not be nil, J. Algebra, 233(2000), 427-436. crossref(new window)

13.
F. A. Szasz, Radical of rings, Mathematical Institute, Hungarian Academy of Sciences, 1981.

14.
S. Tumurbat and R. Wiegandt, Radicals of polynomial rings, Soochow J. Math., 29(2003) 425-434.

15.
R. Wiegandt, Radicals and semisimple classes of rings, Queen papers in pure and Appl. Math. 37, Kingston, Ontario, 1974.